# SDR CALA2024091100621

- Difficulty date: September 10, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N24516
- Make and model: Airbus A321-271NX
- Aircraft serial: 12068
- Aircraft time: 28 hours, 10 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D531141042000
- Condition: Dented
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF LOG PAGE 9138090 FOR CORRECTIVE ACTION AND DEFECT FOR DENT ON UPPER SKIN AT FR 21-23 AND STR 2R AND 3R. THIS LOG PAGE IS DOCUMENT THE SDR FOR THE AIRCRAFT. THIS LOG PAGE IS TO DOCUMENT SDR FOR LOG PAGE 9138090
